# SDR 98ZZZX1893

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 47086
- Condition: Dirty
- Location: Fuel Nozzle
- Component: 6890917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SOME CONTAMINATION AT BASE OF FILTER SCREEN WHERE IT IS BRAZED TO MOUNTING BASE.  ABOUT 5 PERCENT OF FILTER CLOGGED WITH LIGHT TAN TO WHITE FLAKES AND FIBEROUS SUBSTANCE SLIGHTELY LARGER THAN SCREEN MESH.
